Next Article in Journal
A Computational Technique for Solving Three-Dimensional Mixed Volterra–Fredholm Integral Equations
Next Article in Special Issue
A Nonlinear Fractional BEM Model for Magneto-Thermo-Visco-Elastic Ultrasound Waves in Temperature-Dependent FGA Rotating Granular Plates
Previous Article in Journal
Generalized Beta Models and Population Growth: So Many Routes to Chaos
 
 

Order Article Reprints

Journal: Fractal Fract., 2023
Volume: 7
Number: 195

Article: Certain Sharp Coefficient Results on a Subclass of Starlike Functions Defined by the Quotient of Analytic Functions
Authors: by Lei Shi and Muhammad Arif
Link: https://www.mdpi.com/2504-3110/7/2/195

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop